# SDR MWEA95437

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 7912697538
- Condition: Leaking
- Location: Aft Accessory
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

MKE - DURING DESCENT, PILOTS REPORT, A LOSS OF HYDRAULIC FLUID AND PRESSURE ON RIGHT SIDE SYSTEM.  MAINTENANCE FOUND BROKEN HYDRAULIC LINK FROM THE RUDDER MANUAL CONTROL VALVE.  INSTALLED NEW LINE, LEAK CHECK GOOD.  RETURNED A/C TO SERVICE.
